# SDR DLL13981100

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 1527275
- Condition: Corroded
- Location: Ws 346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG ATTACH RIB FITTING FOUND WITH CORROSION ON FACES AND IN BORES OF MLG ATTACH LUGS.  REPAIRED PER ERA 331716-14.
